CaltechAUTHORS
  A Caltech Library Service

On tight contact structures with negative maximal twisting number on small Seifert manifolds

Ghiggini, Paolo (2008) On tight contact structures with negative maximal twisting number on small Seifert manifolds. Algebraic and Geometric Topology, 8 (1). pp. 381-396. ISSN 1472-2747. https://resolver.caltech.edu/CaltechAUTHORS:20090924-201006156

[img]
Preview
PDF - Published Version
See Usage Policy.

290Kb
[img] PDF - Submitted Version
See Usage Policy.

180Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20090924-201006156

Abstract

We study some properties of transverse contact structures on small Seifert manifolds, and we apply them to the classification of tight contact structures on a family of small Seifert manifolds.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.2140/agt.2008.8.381DOIArticle
https://arxiv.org/abs/0707.4494arXivDiscussion Paper
Additional Information:© 2008 Algebraic & Geometric Topology. Received: 10 October 2007, Accepted: 28 November 2007, Published: 12 May 2008. During the final preparation of this article the author was supported by CIRGET and by the Chaire de Recherche du Canada en algèbre, combinatoire et informatique mathématique de l’UQAM. We warmly thank Paolo Lisca for sharing a preliminary version of his and Matíc’s work on transverse contact structures on Seifert manifolds [15], András Stipsicz for his encouragement and for suggesting the statement of Theorem 1.3, and Hao Wu for sharing Figure 2. Some of the results in this paper have been independently obtained also by Patrick Massot [17]. We thank him for carefully reading the first version of this article and for suggesting several improvements.
Funders:
Funding AgencyGrant Number
Centre Interuniversitaire de Recherches en Géométrie et TopologieUNSPECIFIED
Research Chairs CanadaUNSPECIFIED
Subject Keywords:transverse contact structure, small Seifert manifold, L-space
Issue or Number:1
Classification Code: Mathematical Subject Classification: 57M50, 57R17.
Record Number:CaltechAUTHORS:20090924-201006156
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20090924-201006156
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:16045
Collection:CaltechAUTHORS
Deposited By: Joy Painter
Deposited On:25 Sep 2009 17:57
Last Modified:03 Oct 2019 01:06

Repository Staff Only: item control page